# SDR ASAA2023051043202

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,079 hours, 16,352 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMMUNICATE W/ DISPATCH VIA SATCOM. WE CAN RECEIVE AND CALL WE CAN HEAR DISPATCH BUT THEY CANNOT HEAR US. WE ATTEMPTED W/ BOTH CA AND FO ACP AND HAND MIC. GROUNDED - YES. CYCLED SATCOM C/B. PERFORMED SYS OPS TEST REF B737-800 AMM 23-15-00. ABLE TO COMMUNICATE WITH DISPATCH FROM CAP AND FO. ALL CKS NML.
